Hair loss because of Femoston 2/10 - Women's Health

Women's Health

27,208 members3,174 posts

Hair loss because of Femoston 2/10

Lalillala profile image

Hello, I am 39 yo and with endometriosis.

Last year I had an ovary removal becauses of endometriosis cyst. My hair was fine and in good health inAugsut and September and before I start Femoston because of hot flushes

As soon as i took in October Femoston my hair started to shed.

He told me to stop and sent le to a gnye that knows ménopause who told me that it's not Femoston's side effect. So I said ok .. then in Décember I stoped in order to embryo transfer.

In April a took again Climaston 2/10 (femoston) and the shedding restarted!

I stopped in taking the Hrt on 17 June. I had enough and heavy blood.

I lost 50 percent of my hair. Will it grow back? I'ts been 5 weeks I am off the Femoston and still my hair is shedding.

2 Replies

Hi, I had the same problem with a different drug. My hair has started to grow back but it does take a good 5-6 months I also take a supplement for it new Nordic hair volume and I feel this has really helped. I wish you luck, I understand how it feels to loose a lot of hair. X

Lalillala profile image
Lalillala in reply to Lottybotty

Hi Lottubotty, thank you for your kind message. I hope you are right. My fear is that as it isban hormonal drug, it won't grow back...

You may also like...